MAUDE Adverse Event Report: GE Medical Systems (china) co., Ltd Carestation 750; Anesthesia Gas Machine

GE Medical Systems (china) co., Ltd Carestation 750; Anesthesia Gas Machine
Model Number A1
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an error resulting in loss of mechanical ventilation during pre-use checkout.There was no patient involvement.
 
Additional Manufacturer Narrative
Service will be performed by hospital employee or contractor.A ge healthcare service representative recommended the anesthesia control board to be replaced to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.

Brand Name
Carestation 750
Common Device Name
Anesthesia Gas Machine
Manufacturer (Section D)
GE Medical Systems (china) co., Ltd
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE Medical Systems (china) co., Ltd
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50881876
Report Number9710602-2026-02376
Device Sequence Number16128648
Product Code BSZ
UDI-Device Identifier00840682145596
UDI-Public(01)00840682145596(11)240716
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K213867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown